Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/9952
Full metadata record
DC FieldValueLanguage
dc.contributor.authorIYER, SKen_US
dc.contributor.authorMANJUNATH, Den_US
dc.date.accessioned2011-08-18T08:58:25Zen_US
dc.date.accessioned2011-12-26T12:55:40Zen_US
dc.date.accessioned2011-12-27T05:41:54Z-
dc.date.available2011-08-18T08:58:25Zen_US
dc.date.available2011-12-26T12:55:40Zen_US
dc.date.available2011-12-27T05:41:54Z-
dc.date.issued2004en_US
dc.identifier.citationCOMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 33(2), 331-350en_US
dc.identifier.issn0361-0926en_US
dc.identifier.urihttp://dx.doi.org/10.1081/STA-120028377en_US
dc.identifier.urihttp://dspace.library.iitb.ac.in/xmlui/handle/10054/9952en_US
dc.identifier.urihttp://hdl.handle.net/10054/9952-
dc.description.abstractWe derive bivariate exponential, gamma, Coxian or hyperexponential distributions. To obtain a positive correlation, we define a linear relation between the variates X and Y of the form Y = aX + Z where a is a positive constant and Z is independent of X. By fixing the marginal distributions of X and Y, we characterize the distribution of Z. To obtain negative correlations, we define X = aP + V and Y = bQ + W where P and Q are exponential antithetic random variables. Our bivariate models are useful in introducing dependence between the interarrivals and service times in a queueing model and in the failure process in multicomponent systems. The primary advantage of our model in the context of queueing analysis is that it remains mathematically tractable because the Laplace Transform of the joint distribution is a rational function, that is a ratio of polynomials. Further, the variates can be very easily generated for computer simulation. These models can also be used for the study of transmission controlled queueing networks.en_US
dc.language.isoenen_US
dc.publisherMARCEL DEKKER INCen_US
dc.subjectExponential Distributionen_US
dc.subjectDistributionsen_US
dc.subjectConditionalsen_US
dc.subject.otherBivariate Distributionen_US
dc.subject.otherJoint Distributionen_US
dc.subject.otherLaplace Transformen_US
dc.subject.otherCorrelationen_US
dc.titleCorrelated bivariate sequences for queueing and reliability applicationsen_US
dc.typeArticleen_US
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.